# SDR SWIA2024051600005

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 38,152 hours, 38,983 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 1 LO PRESS DURING CRUISE. TOTAL LOSS OF HYDRAULIC FLUID. (FLIGHT 5221 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28239487 WITH THE FOLLOWING CORRECTIVE ACTION: "INSPECTED #1 HYDRAULIC SYSTEM IN THE REAR EQUIPTMENT BAY & FOUND AN  ADEL CLAMP (MISSING RUBBER) CHAFFED A  HYDRAULIC LINE NEAR THE #1 ECOLOGY BOTTLE  LEAKING FLUID. REPAIRED HYDRAULIC LINE REFERENCE APPLICABLE STEPS IN AMM 20-22-00  & REPLACED ADEL CLAMP. SEE CP28240896-1  FOR LEAK CHECK. "
